| Model Number |
67NFPS35 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had an inverted bell-shaped cuff that would not inflate well towards the bottom, with a more rounded top.The reported lot number could not be verified, there is a missing digit.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
Date of event is unknown, no information has been provided to date.Expiration date and manufacture date are unknown as the provided lot number could not be verified.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Additional Manufacturer Narrative
Other, other text: h6.Evaluation codes: updated.No product was returned therefore no device analysis could be completed.A device history record (dhr) review could not be completed as the customer provided an invalid lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.